# SDR 95FDEA00072

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SEAT TRACK BS 900, RBL 25, WL 208.  REMOVED AND REPLACED DAMAGED SEAT TRACK FROM BS 850-950, RBL 25, WL 208. ALL WORK DONE IAW SRM 53-10-5.
